# SDR ASAA2016052816859

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,891 hours, 10,702 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION AUTOFAIL LIGHT AND ALTN LIGHT ILLUMINATED AFTER LANDING.  ACFT GROUNDED.  MOMENTARILY SELECTED PRESSURIZATION MODE SELECTOR TO MANUAL THEN BACK TO AUTO.  AUTO FAIL LIGHT EXTINGUISHED. PERFORMED DCPC BITE IAW FIM 21-31, TASK 801, NO FAULTS NOTED. ACFT OK FOR SERVICE.
